iCliniq logo

Ask a Doctor Online Now

HomeAnswersHematologybruiseI get bruises when I stop vitamin C and K tablets. Why?

Why does bruise reappears after stopping the vitamin supplements?

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Medically reviewed by

Dr. Nithila. A

Published At June 16, 2019
Reviewed AtApril 18, 2024

Patient's Query

Hello doctor,

I get bruising easily. My blood reports are fine, and the bruise gets clear with vitamin C and K tablets but occurs again when I stop the medicine. Why?

Hello,

Welcome to icliniq.com.

Kindly mention since how long you have such problem? And mention the duration of the treatment. In such easy bruising case, the causes like liver disease, low platelet count, and coagulation abnormality have to be ruled out. You have investigated for that, and all the parameters are within the range. So if your problem is since a few days, then you can continue oral vitamin C that is Limcee and topical vitamin K.

If the problem continues, then consult nearby hematologist for detailed evaluation. Hematologist might evaluate further in the form of fibrinogen estimation and full coagulation profile testing. I hope I have answered your question. Let me know if I can assist you further.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Goswami Parth Rajendragiri
Dr. Goswami Parth Rajendragiri

Pathology

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Read answers about:

vitamin cvitamin kbruise

Ask your health query to a doctor online

Hematology

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy